# SDR DXTA2012032604431

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 10,866 hours, 6,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE IN FLIGHT, A FAINT POP WAS HEARD, FOLLOWED BY A SLIGHT SMOKE ODOR. CABIN WAS INSPECTED AND NO SOURCE FOUND.  UPON ARRIVAL AT RAMP AFTER ENGINE SHUTDOWN, CABIN RAPIDLY FILLED WITH SMOKE.  APU RUNNING, BOTH PAC'S ON.  ACFT SHUTDOWN AND SMOKE CLEARED.   R & R CABIN (FWD) A/C PACK DUE TO FAILURE TO ROTATE UNDER LOAD.  OIL SERVICED TO SPECS.  OPS CHECKED SATISFACTORY.  MX PERFORMED IAW MM 21-51-00.  COALESCER SOCK CLEANED DUE TO OILY ODOR.
